# SDR DHLA200800025

- Difficulty date: December 14, 2007
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 59,134 hours, 32,873 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flaps
- Part time: 2,799 hours, 1,812 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FLT NR 520, RT WING INBOARD FORE FLAP DAMAGED.  REMOVED AND REPLACED RT INBD FORE FLAP.  OP CK GOOD IAW AMM 27-51-01.  AIRCRAFT WAS GROUNDED.
